Convergence Theorems for a Finite Family of Strictly Asymptotically Pseudocontractive Mappings in Q-Uniformly Smooth Banach Spaces

Abstract:

Article Preview

Let E be a real q-uniformly smooth and uniformly convex Banach space and K a nonempty closed convex subset of E. Let Ti : K ! K, i = 1; 2; : : : ;N be ki-strictly asymptotically pseudocon- tractive mappings with \N i=1F (Ti) 6= ;, where F(Ti) = fx 2 K : Tix = xg. Let fxng be the sequence generated by xn+1 = (1 ¡ ®n)xn + ®nTn [n]xn; where f®ng is a sequence in [0,1] satisfying certain conditions and Tn [n] = Ti n; i = n(modN). Weak and strong convergence theorems for the iterative approximation of common ¯xed points of the family fTigN i=1 are proved.

Info:

Periodical:

Edited by:

Shaobo Zhong, Yimin Cheng and Xilong Qu

Pages:

432-436

DOI:

10.4028/www.scientific.net/AMM.50-51.432

Citation:

H. C. Zhang et al., "Convergence Theorems for a Finite Family of Strictly Asymptotically Pseudocontractive Mappings in Q-Uniformly Smooth Banach Spaces", Applied Mechanics and Materials, Vols. 50-51, pp. 432-436, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.